# SDR DL76L030532

- Difficulty date: June 10, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 59,374 hours, 9,226 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0581416
- Part serial: 9638
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR NOTICED BY F/AS BETWEEN ROWS 20 AND 30.  ALL OVERHEAD LIGHTS WERE TURNED OFF AND ODOR DISAPPEARED.  TURNED ALL OVERHEAD LIGHTS ON FOR 1.5 HRS.  UNABLE TO DETECT ODOR.  SUSPECT INDIRECT CEILING LIGHTS BALLAST ABOVE SEATS 20-21AB.  REPLACED SAME.  OPS CHECK NORMAL.
